Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 19, 2015, 7:39 AM CDT for Lynn County, Terry County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2015, 7:39 AM CDT (12:39 UTC)
- Expired
- May 19, 2015, 8:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lynn County, TX, Terry County, TX
The radar
The Lubbock radar (KLBB), 58 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:06 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 19, 6:06 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 606 AM CDT TUE MAY 19 2015 .AVIATION... IFR CIGS HAVE MOVED INTO CDS OVER THE PAST FEW HOURS AND WILL PERSIST THROUGH THE EARLY AFTERNOON AS SHOWERS AND THUNDERSTORMS MAKE THEIR WAY TOWARDS THE TERMINAL. VFR CONDITIONS CURRENTLY PREVAIL AT LBB AND PVW BUT WILL SOON CHANGE AS SHOWERS AND THUNDERSTORMS MOVE IN FROM THE WEST. THESE WILL BRING IFR CIGS TO BOTH TERMINALS. LIGHT RAIN SHOWERS ARE CURRENTLY OVER BOTH TERMINALS BUT WILL QUICKLY MOVE NORTHEAST. HEAVY SHOWERS AND THUNDERSTORMS SHOULD ARRIVE AT PVW AND LBB BY 12Z AND MAY REDUCE VIS TO LESS THAN 5 MILES AND MAY PRODUCE GUSTY WINDS AND SMALL HAIL. CONDITIONS AT ALL TERMINALS ARE EXPECTED TO IMPROVE TO MVFR BY 20-21Z. ANOTHER ROUND OF THUNDERSTORMS...SOME POSSIBLY SEVERE...IS POSSIBLE LATER THIS AFTERNOON AND EVENING. HOWEVER...CONFIDENCE IN THIS IS LOW AT THE MOMENT AND DOES NOT WARRANT MENTION IN THIS TAF CYCLE. && .PREV DISCUSSION... /ISSUED 528 AM CDT TUE MAY 19 2015/ UPDATE... FORECAST FOR THE DEVELOPING MCS IS ONGOING AS EXPECTED WITH A LINE OF SHOWERS AND THUNDERSTORMS PUSHING INTO OUR WESTERN COUNTIES. THESE WILL PUSH EAST AND NORTHEAST QUICKLY THROUGH THE MORNING. HIGH RAINFALL RATES AROUND 2 INCHES OR MORE AN HOUR HAVE BEEN OBSERVED THROUGHOUT THE MORNING. A SECOND ROUND OF STORMS WILL BE POSSIBLE LATER THIS MORNING AS ANOTHER MCS IS DEVELOPING IN NM BEHIND THE PRIMARY MCS. WHILE FLOODING IS THE PRIMARY THREAT...SUB-SEVERE HAIL AND GUSTY WINDS WILL BE POSSIBLE. ALDRICH PREV DISCUSSION... /ISSUED 310 AM CDT TUE MAY 19 2015/ SHORT TERM... THE MCV THAT FORMED OVER THE PERMIAN BASIN/BIG COUNTRY THREW A MONKEY WRENCH INTO THE EARLY MORNING FORECAST AS THE OUTFLOW TEMPORARILY STABILIZED THE ATMOSPHERE WHICH SHOWED UP WELL ON WV IMAGERY. THE BIG CONCERN WITH THIS SUBSIDENCE WAS THE EFFECT ON CONVECTION LATER ON THIS MORNING AS THE SHORTWAVE OVER CENTRAL NM MOVED CLOSER TO THE REGION. WV IMAGERY SINCE 06Z HAS SHOWN THE AREA OF SUBSIDENCE OVER OUR WESTERN ZONES ERODED AHEAD OF THE APPROACHING SHORTWAVE. SUBSIDENCE EROSION IS ALSO EVIDENT ON RADAR AS SMALL WEAK SHOWERS HAVE STARTED TO FORM OVER SE NM. THEY HAVE HAD A HARD TIME FORMING WHICH SUGGESTS THAT THE ATMOSPHERE IS STILL SOMEWHAT STABLE. IF FULL DESTABILIZATION HAPPENS HERE IN THE NEXT HOUR OR SO WE COULD SEE CONVECTION FORMING ALONG THE STATE LINE AND DEVELOP INTO AN MCS. AS OF 08Z CONVECTION IS BEGINNING TO FORM SOUTH OF THE ONGOING CONVECTION IN EASTERN NM SHOWING SOUTHWARD DEVELOPMENT. WHILE THE SVR THREAT IS VERY LOW DUE TO VERY MOIST ATMOSPHERIC PROFILES HEAVY RAIN AND FLOODING IS A CONCERN ESPECIALLY WITH THE TIMING OF THE MCS BEING AROUND THE MORNING COMMUTE. FOR NOW WE WILL KEEP THE AREAL FLOOD WATCH IN PLACE AND SEE HOW THIS SYSTEM EVOLVES. WE WILL ADD TO THE FLOOD WATCH OUR 4 NORTHEASTERN COUNTIES AS SHOWER ACTIVITY HAS DEVELOPED ALONG A SURFACE BOUNDARY ACROSS THE NORTHERN ROLLING PLAINS. WHILE THE BOUNDARY IS MOVING NORTHWARD SOME TRAINING WILL BE POSSIBLE WHICH MAY CAUSE FLOODING ISSUES. THE EXPECTED MCS IS EXPECTED TO MOVE INTO OUR EASTERN ZONES BY THE AFTERNOON WHICH MAY OPEN A WINDOW FOR SKIES TO CLEAR FROM WEST TO EAST TO ALLOW FOR SOME DAYTIME HEATING. IF ENOUGH HEATING CAN BE OBTAINED WE WILL BE LOOKING AT A SVR WX THREAT FOR THE LATE AFTERNOON/EVENING HOURS. THE MAIN THREATS WOULD BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THERE IS A HIGH DEGREE OF UNCERTAINTY IN WHETHER OR NOT SKIES WILL CLEAR OUT LONG ENOUGH TO ALLOW THE SURFACE TO WARM ENOUGH TO CONVECT. THE NAM CERTAINLY THINKS THIS WILL HAPPEN AND SHOWS A VERY NICE MCS DEVELOPING LATER TODAY. IT IS...HOWEVER...ALONE IN THIS SCENARIO. THE ONLY OTHER MODEL CLOSE TO THE NAM IS THE NSSL WRF WHICH KEEPS CONVECTION LIGHT WITH THE HEAVIEST CONVECTION OCCURRING ACROSS THE EASTERN ROLLING PLAINS AFTER SUNDOWN. FOR NOW WE WILL KEEP SVR MENTION OUT OF THE FORECAST AND WATCH TRENDS THROUGH THE DAY TO DETERMINE IF AN UPDATE IS NEEDED. ALDRICH LONG TERM... SPLIT FLOW UA PATTERN STILL ON TRACK FOR THE EXTENDED PERIOD AND AS SUCH...THE MAIN FOCUS WILL CONTINUE TO BE PERIODS OF MODERATE TO HEAVY RAINFALL WHICH WILL POSE A THREAT FOR LOCALIZED FLOODING. THE UA LOW NOTED WEST OF THE FOUR-CORNERS REGION EARLY THIS MORNING IS THE DRIVING FORCING FOR THE MCS ACROSS THE PERMIAN BASIN /THAT HAS SLOWLY DRIFTED TOWARDS THE LOW ROLLING PLAINS/...AS WELL AS ADDITIONAL STORM DEVELOPMENT ACROSS ERN NM AND PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS. THIS UA LOW IS PROGGED TO TRANSLATE TO THE CNTRL/NRN PLAINS TOMORROW DURING THE DAY GIVEN WAY TO FLEETING LARGE SCALE SUPPORT AND HENCE A LOWERED HEAVY RAIN THREAT AS THE PRECIP ACTIVITY GRADUALLY SHIFTS EAST TO ACROSS THE ROLLING PLAINS. SW FLOW ALOFT WILL BE REPLACED BY LOW-AMPLITUDE RIDGING WHICH USUALLY SPELLS DIMINISHING CHANCES FOR RAINFALL. HOWEVER...THIS MAY NOT BE THE CASE. ALTHOUGH SOUNDINGS DO INDICATE A BIT OF DRYING ALOFT...LOW LEVEL MOISTURE WILL STILL BE WELL INTACT /PWATS OF 0.40- 1.30 INCHES WITH HIGHEST VALUES NOTED OFF THE CAPROCK/...IN ADDITION TO THE AFOREMENTIONED EXITING UA LOW THAT WILL BE SENDING DOWN A COLD FRONT DURING THE DAY ON WEDNESDAY /WHICH IS SLIGHTER QUICKER THEN PREVIOUS ITERATIONS/. FURTHERMORE...A DRYLINE LOCATED ACROSS THE SWRN ZONES COUPLED WITH THE IMPINGEMENT OF A COLD FRONT AND AN UPSLOPE SFC REGIME WARRANTS CONTINUED CHANCES OF RAINFALL THROUGH WEDNESDAY NIGHT. CHANCES OF RAINFALL WILL SPREAD BACK TO THE REMAINDER OF THE CWA BY WEDNESDAY NIGHT GIVEN THE RETREAT OF THE DRYLINE TO ERN NM AND THUS THE OVERSPREAD OF LOW LEVEL MOISTURE. THEREAFTER...A SERIES OF PACIFIC UA DISTURBANCES WILL PROMOTE SHARPENING SW FLOW ALOFT AND EJECT EMBEDDED IMPULSES/SHORTWAVE TROUGH TO NEAR/ACROSS THE REGION...THE FIRST OF WHICH WILL OCCUR THURSDAY EVENING-FRIDAY MORNING. WITH THE DRYLINE PROGGED TO REMAIN ACROSS ERN NM...A MOIST UPSLOPE SFC REGIME WILL PREVAIL. STORMS WILL INITIALIZE ACROSS THE PERMIAN BASIN AND ERN NM BEFORE DRIFTING ENE TO ACROSS THE FA DURING THE SAID TIME-FRAME. PWATS OF 1.00+ INCHES SUGGESTS A HEAVY RAINFALL THREAT. ALTHOUGH THE IMPULSE WILL HAVE EXITED THE REGION BY FRIDAY AFTN...THE DRYLINE WILL HAVE MADE A RETURN TO LOCALES ON THE CAPROCK DURING THE SAID TIME. IF THERE IS ADEQUATE DAYTIME DESTABILIZATION...THE DRYLINE COULD SERVE AS A FOCUS FOR CI...AND HAVE THE POTENTIAL FOR STORMS TO BECOME SEVERE /HAIL AND GUSTY WINDS/ WITH HEAVY RAINFALL. SATURDAY AND SUNDAY APPEARS TO BE SIMILAR TO FRIDAY /DRYLINE ON THE CAPROCK BY THE AFTN/...THOUGH WITH AN ADDED BENEFIT OF ANOTHER ALBEIT BROAD POSITIVELY TILTED TROUGH THAT WILL BE PROGRESSING ACROSS THE SRN PLAINS AND AID IN INCREASING LARGE SCALE ASCENT. ONCE AGAIN...SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. BY MONDAY...THE DRYLINE WILL MAINTAIN ITS PRESENCE ON THE CAPROCK DURING THE AFTN...THOUGH THE UA LOW WILL HAVE EJECTED NE OF THE REGION AND UPPER LEVEL SUPPORT WILL HAVE DIMINISHED. NONETHELESS...IF THE CONVERGENCE ALONG THE DRYLINE IS ADEQUATE...STORMS /POSSIBLY STRONG TO SEVERE/ COULD FIRE ALONG IT. ALL IN ALL...THE WEATHER PREDICTION CENTER HAS A SWATH OF 5-7 INCH RAINFALL TOTALS VALID FROM 00Z TODAY TO 00Z NEXT TUESDAY...ALIGNED FROM THE SWRN SOUTH PLAINS TO THE NRN ROLLING PLAINS...WITH SLIGHTLY LESSER AMOUNTS ELSEWHERE /1.50-4.00 INCHES/. THIS WILL SURELY MAKE FOR QUITE A WET MAY! HIGH TEMPS ARE EXPECTED TO REMAIN BELOW SEASONAL NORMS...ESPECIALLY WITH THE ANTICIPATED CLOUD COVER AND RAINFALL /70S AND 80S/...WITH THURSDAY BEING THE COOLEST /50S AND 60S/ DUE TO CAA USHERED IN BY WEDNESDAY/S FROPA. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 74 49 67 49 / 80 20 10 30 TULIA 70 53 66 50 / 90 30 20 30 PLAINVIEW 72 56 68 50 / 90 30 20 30 LEVELLAND 77 56 75 52 / 90 20 20 40 LUBBOCK 74 59 74 51 / 100 30 20 40 DENVER CITY 80 58 80 54 / 60 20 20 40 BROWNFIELD 78 59 78 54 / 90 20 20 40 CHILDRESS 70 61 69 53 / 100 50 30 30 SPUR 73 63 71 53 / 100 40 30 30 ASPERMONT 76 65 77 56 / 100 50 40 40 && .LUB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR TXZ025-026-031>044. && 51/29
Hazardous weather outlook, May 19, 4:35 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 435 AM CDT TUE MAY 19 2015 TXZ021>044-200945- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 435 AM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT TODAY UNTIL 1 PM FOR THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. MULTIPLE ROUNDS OF THUNDERSTORMS WILL DEVELOP EARLY THIS MORNING THROUGH EARLY AFTERNOON...BRINGING THE THREAT FOR HEAVY RAINS AND SUBSEQUENT FLOODING. FURTHERMORE...A FEW OF THE STORMS THIS MORNING COULD POSE A RISK FOR PENNY SIZE HAIL AND 55 MPH WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. SEVERE STORMS AND FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, May 19, 4:33 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 433 AM CDT TUE MAY 19 2015 TXZ027-033-190945- COCHRAN TX-BAILEY TX- 433 AM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BAILEY AND NORTHWESTERN COCHRAN COUNTIES UNTIL 445 AM CDT... AT 433 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF MORTON...MOVING NORTHEAST AT 45 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3359 10285 3373 10303 3383 10292 3383 10262 TIME...MOT...LOC 0933Z 218DEG 40KT 3374 10289 CWA
Special weather statement, May 19, 6:41 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
641 AM CDT TUE MAY 19 2015
TXZ029-034-035-040-041-191215-
LYNN TX-HOCKLEY TX-TERRY TX-LUBBOCK TX-HALE TX-
641 AM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOCKLEY...
NORTHEASTERN TERRY...LUBBOCK...SOUTHWESTERN HALE AND NORTHWESTERN
LYNN COUNTIES UNTIL 715 AM CDT...
AT 640 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOLFFORTH...OR 13 MILES WEST OF LUBBOCK...MOVING NORTHEAST AT 50 MPH.
HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LUBBOCK...WOLFFORTH...SHALLOWATER...IDALOU...SLIDE...LUBBOCK SOUTH
PLAINS MALL...REESE CENTER...DOWNTOWN LUBBOCK...LUBBOCK INTERNATIONAL
AIRPORT...TEXAS TECH UNIVERSITY...NEW DEAL...SMYER AND LUBBOCK
SCIENCE SPECTRUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3338 10208 3354 10229 3385 10196 3361 10162
3339 10193
TIME...MOT...LOC 1140Z 226DEG 43KT 3351 10210
CWASpecial weather statement, May 19, 6:43 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 643 AM CDT TUE MAY 19 2015 TXZ028-029-034-035-191200- LAMB TX-HOCKLEY TX-LUBBOCK TX-HALE TX- 643 AM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOCKLEY... SOUTHEASTERN LAMB...NORTHWESTERN LUBBOCK AND SOUTHWESTERN HALE COUNTIES UNTIL 700 AM CDT... AT 642 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ANTON...OR 10 MILES SOUTHEAST OF LITTLEFIELD...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND CONTINUOUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LITTLEFIELD...ANTON...COTTON CENTER AND SPADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3367 10217 3383 10240 3411 10211 3393 10188 TIME...MOT...LOC 1142Z 226DEG 42KT 3383 10219 CWA
Special weather statement, May 19, 7:15 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 715 AM CDT TUE MAY 19 2015 TXZ029-035-036-191230- CROSBY TX-LUBBOCK TX-HALE TX- 715 AM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROSBY...CENTRAL LUBBOCK AND SOUTH CENTRAL HALE COUNTIES UNTIL 730 AM CDT... AT 713 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR TEXAS TECH UNIVERSITY...OR NEAR LUBBOCK...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH...AND CONTINUOUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LUBBOCK...ABERNATHY...SHALLOWATER...IDALOU...DOWNTOWN LUBBOCK...LUBBOCK INTERNATIONAL AIRPORT...TEXAS TECH UNIVERSITY...AND NEW DEAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3367 10208 3396 10179 3368 10147 3345 10183 TIME...MOT...LOC 1213Z 221DEG 37KT 3362 10190 CWA
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:33 AM CDT | Special Weather Statement | LUB | Cochran | 12 min |
| May 19, 6:41 AM CDT | Special Weather Statement | LUB | Lubbock | 34 min |
| May 19, 6:43 AM CDT | Special Weather Statement | LUB | Lamb | 17 min |
| May 19, 7:15 AM CDT | Special Weather Statement | LUB | Lubbock | 15 min |
| May 19, 8:18 AM CDT | Special Weather Statement | LUB | Garza, Lynn | 12 min |
| May 19, 8:34 AM CDT | Special Weather Statement | LUB | Lynn | 26 min |
| May 19, 8:58 AM CDT | Special Weather Statement | LUB | Swisher | 32 min |
| May 19, 9:06 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza | 114 min |
| May 19, 9:29 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 46 min |
| May 19, 9:44 AM CDT | Flash Flood Warning | LUB | Crosby, Dickens, Garza, Kent | 2 hr |
| May 19, 10:15 AM CDT | Special Weather Statement | LUB | Dickens | 30 min |
| May 19, 10:27 AM CDT | Areal Flood Advisory | LUB | Dickens, Floyd, King, Motley | 2 hr |
| May 19, 10:55 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Floyd, Hale, Lamb, Swisher | 2 hr |
| May 19, 11:15 AM CDT | Special Weather Statement | LUB | Hall | 30 min |
| May 19, 11:40 AM CDT | Special Weather Statement | LUB | Briscoe | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.